Skip to main content
×
×
Home

Hodge realizations of 1-motives and the derived Albanese

  • Vadim Vologodsky (a1)
Abstract

We prove that the embedding of the derived category of 1-motives up to isogeny into the triangulated category of effective Voevodsky motives, as well as its left adjoint functor LAlb, commute with the Hodge realization. This result yields a new proof of the rational form of Deligne's conjecture on 1-motives.

Copyright
References
Hide All
AM.Atiyah, M., Macdonald, I., Introduction to Commutative Algebra, Westveiw Press (1969).
BK.Barbieri-Viale, L., Kahn, B., On the derived category of 1-motives, arXiv:1009.1900 (2010).
BRS.Barbieri-Viale, L., Rosenschon, A., Saito, M., Deligne's conjecture on 1-motives, Ann. of Math. (2) 158 (2003), no. 2.
Bei.Beilinson, A., Notes on absolute Hodge cohomology, Applications of algebraic K-theory to algebraic geometry and number theory, Contemp. Math. 55, Amer. Math. Soc. (1986).
BV.Beilinson, A., and Vologodsky, V., A guide to Voevodsky's motives. Geom. Funct. Anal. 17 (2008), no. 6, 17091787.
Ben.Bénabou, J., Introduction to bicategories, Reports of the Midwest Category Seminar (1967), 1-77, (Lecture Notes in Math. 47). Springer-Verlag, Berlin, 1967.
BoKa.Bondal, A., Kapranov, M., Enhanced triangulated categories, Math. USSR-Sb. 70 (1991), no. 1, 93–107. (Russian original: Mat. Sb. 181 (1990), no. 5, 669-683).
Br.Breen, L., Extensions of abelian sheaves and Eilenberg-MacLane algebras, Invent. Math. 9 (1969/1970), 1544.
D2.Deligne, P., Théorie de Hodge 2, Publ. Math. IHES 40 (1971).
D3.Deligne, P., Théorie de Hodge 3, Publ. Math. IHES 44 (1974).
DT.Dold, A., Thom, R.: Quasifaserungen und unendliche symmtrische Produkte, Ann. Math. 67 (1956).
Dri.Drinfeld, V., DG quotients of DG categories, J. Algebra 272 (2004), no. 2, 643691.
Hu1.Huber, A., Realization of Voevodsky's motives, J. Algebraic Geom. 9 (2000), no. 4.
Hu2.Huber, A., Corrigendum to: “Realization of Voevodsky's motives”, J. Algebraic Geom. 13 (2004), no. 1.
KS.Kashiwara, M., Schapira, P., Categories and sheaves, A series of comprehensive studies in Mathematics 332, Springer.
K.Keller, B., On differential graded categories, International Congress of Mathematicians. Vol. II, 151190, Eur. Math. Soc., Zürich, 2006.
L.Loday, J.-L., Cyclic Homology, second ed., Springer (1998).
LP.Loday, J.-L., Pirashvili, T., Chapter 13 in [L].
MVW.Mazza, C., Voevodsky, V., Weibel, C., Lectures Notes on Motivic Cohomology, Clay Mathematical Monographs 2, AMS, Providence, RI, 2006.
N.Neeman, A., The derived category of an exact category. J. Algebra 135 (1990), no. 2, 388394.
O.Orgogozo, F., Isomotifs de dimension inférieure ou égale à un, Manuscripta Math. 115 (2004), no. 3.
R1.Ramachandran, N., Duality of Albanese and Picard 1-motives, K-Theory 22 (2001).
R2.Ramachandran, , One-motives and a conjecture of Deligne, J. Algebraic Geom. 13, no. 1, (2004).
SGA4. Théorie de Topos et Cohomologie Étale des Schémas, Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (Artin, M., Grothendieck, A., Verdier, J.L., eds.), Springer Lect. Notes in Math. 269,270,305 (1972-1973).
SV.Suslin, A., Voevodsky, V., Singular homology of abstract algebraic varieties, Inv. Math. 123 (1996).
T.Toën, B., The homotopy theory of dg-categories and derived Morita theory, Invent. Math. 167 (2007), no. 3, 615667.
V1.Voevodsky, V., Triangulated category of motives over a field, in “Cycles, Transfers, and Motivic Homology Theories”, Annals of Mathematics Studies 143 (2000).
V2.Voevodsky, V., Homology of schemes, Selecta Math. (N.S.) 2 (1996), no. 1.
Vol1.Vologodsky, V., On the derived DG functors, Math. Research Letters 17, Issue 6, (2010), 11551170.
Vol2.Vologodsky, V., The Albanese functor commutes with the Hodge realization, arXiv:0809.2830 (2008).
Vol3.Vologodsky, V., Some applications of weight structures of Bondarko, arXiv:1102.0579 (2011). To appear in IMRN.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of K-Theory
  • ISSN: 1865-2433
  • EISSN: 1865-5394
  • URL: /core/journals/journal-of-k-theory
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed